MathSciNet Relay Station
MathSciNet bibliographic data
MR419722 (54 #7740) 28A45 (46A40)
Diestel, J.; Seifert, C. J. An averaging property of the range of a vector measure. Bull. Amer. Math. Soc. 82 (1976), no. 6, 907–909.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement